Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 435-439
http://dx.doi.org/10.1155/S0161171292000589

Fixed point theorems for d-complete topological spaces I

Department of Mathematics, University of Missouri at Rolla, Rolla 65401, Missouri, USA

Received 7 May 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Troy L. Hicks, “Fixed point theorems for -complete topological spaces I,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 435-439, 1992. doi:10.1155/S0161171292000589